MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILIRUBIN TOTAL GEN. 3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILIRUBIN TOTAL GEN. 3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 05795397190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c311 analyzer serial number was (b)(6).
 
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient neonate sample tested for bilirubin total gen.3 (bil-t) on a cobas c 311 analyzer.The initial result was 1.3 mg/dl.The sample was repeated as the result was "significantly" different than the previous result for this patient.The repeat from a different c311 analyzer was 13.2 mg/dl.This result was believed to be correct.
 
Additional Manufacturer Narrative
It was found that the bil-t application decimal placement was incorrect due to the h2o calibrator set point.The h2o calibrator was downloaded when the field application specialist (fas) installed a new direct bilirubin application.The h2o calibrator set point was different than the previous set point for bil-t.The set point was corrected and the decimal point for bil-t was properly changed.Calibration and qc were acceptable.The customer has had no further issues.The investigation did not identify a product problem.

Brand Name
BILIRUBIN TOTAL GEN. 3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21105869
Report Number1823260-2025-00057
Device Sequence Number15649049
Product Code CIG
UDI-Device Identifier04015630928897
UDI-Public04015630928897
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number05795397190
Device Lot Number78538801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 DA
Patient SexMale